# SDR DALA2025102307762

- Difficulty date: October 22, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 70,279 hours, 32,880 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Condition: Smoke
- Location: L2 Window
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3726 -SMK/DE- DECLARED EMERGENCY DUE TO REPORTED SMOKE ODOR IN COCKPIT. CORRECTIVE ACTION: ODOR FROM L2 WINDOW TERMINAL AREA LOWER AFT CORNER OF WINDOW. TURNED WINDOW HEAT OFF AND FORWARD WINDOW HEAT TO MEL AND PLACARD.
